# SDR CA980602018

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5337160300
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SLIDE ASSEMBLY REMOVAL, FOUND O/W SLIDE SUPPORT BEAM RH SIDE CRACKED FROM FORWARD END TO FORWARD END SLIDE MOUNT FASTENER HOLE.
